IMA Journal of Mathematical Control & Information Issues Research Articles in December 2024 Edition
January 29, 2025
January 29, 2025
SOUTHEND-ON-SEA, United Kingdom, Jan. 29 -- IMA Journal of Mathematical Control and Information, a peer-reviewed journal from the Institute of Mathematics and its Applications that says it develops solutions to the unsolved problems in control and information theory, published research articles on the following topics in its December 2024 edition (Vol. 41, Issue 4).
Here are excerpts of the topics:
* * *
* Adaptive output regulation for a one-dimensional w . . .
Here are excerpts of the topics:
* * *
* Adaptive output regulation for a one-dimensional w . . .